# SDR SWAA2021092814011

- Difficulty date: September 1, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR SUPPORT AT STA 727D + 5; RBL 14; WL 156. ; / [01] CARGO TRACK TO BE REPLACED ON TTG8Q006CQC4; [02] VERIFIED CARGO TRACK TO BE REPLACED ON TTG8Q006CQC4
